# SDR HNAA2013012500019

- Difficulty date: January 25, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 59,356 hours, 66,191 cycles
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Lever
- Condition: Out Of Adjust
- Location: Condition
- Stage of operation: LD
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WITH BOTH CONDITION LEVERS SELECTED TO MAX ON LANDING WITH TORQUE SELECTED BETWEEN 20 TO 40 PERCENT MAX.  NP WAS 1150 TO 1165.  ENGINES RIGGED IAW WC 76-00-01. GROUND RAN ACFT TO MAX PROP AND WAS FOUND TO BE WITHIN LIMITS IAW SRT MANUAL.
